- -

A hypercyclicity criterion for non-metrizable topological vector spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

A hypercyclicity criterion for non-metrizable topological vector spaces

Show full item record

Peris Manguillot, A. (2018). A hypercyclicity criterion for non-metrizable topological vector spaces. Functiones et Approximatio Commentarii Mathematici. 59(2):279-284. https://doi.org/10.7169/facm/1739

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/123143

Files in this item

Item Metadata

Title: A hypercyclicity criterion for non-metrizable topological vector spaces
Author: Peris Manguillot, Alfredo
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We provide a sufficient condition for an operator T on a non-metrizable and sequentially separable topological vector space X to be sequentially hypercyclic. This condition is applied to some particular examples, ...[+]
Subjects: Hypercyclic operators
Copyrigths: Cerrado
Source:
Functiones et Approximatio Commentarii Mathematici. (issn: 0208-6573 )
DOI: 10.7169/facm/1739
Publisher:
Adam Mickiewicz University
Publisher version: http://doi.org/10.7169/facm/1739
Project ID:
info:eu-repo/grantAgreement/GVA//PROMETEO%2F2017%2F102/ES/ANALISIS FUNCIONAL, TEORIA DE OPERADORES Y APLICACIONES/
info:eu-repo/grantAgreement/MINECO//MTM2016-75963-P/ES/DINAMICA DE OPERADORES/
Thanks:
The author thanks Jose Bonet and Pawel Domanski for interesting conversations on the results of the paper, and the referee for valuable comments that produced an improved presentation. He also acknowledges the support of ...[+]
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record